# SDR UIEA2012091200413

- Difficulty date: September 12, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 74,092 hours, 14,493 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON THE OUTER SKIN LOCATED 1 FOOT FROM THE FWD EDGE APPROX 10 O'CLOCK POSITION ARE .2500" BY .6250" AND 1.5".  IN ADDITION, THE LT THRUST REVERSER OUTER SKIN 1 FOOT FROM THE FORWARD EDGE LOCATED AT APPROX 11 O'CLOCK POSITION HAS 4 ERRODED AREAS.  (A TIME LIMITED REPAIR WAS ACCOMPLISHED IAW PART 1, STEP 2 OF EO 4478A234.  A DETAILED VISUAL INSPECTION OF THE AREA IS REQUIRED EVERY 5 FLIGHT CYCLES WITH A PERMANENT REPAIR).
